Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Pain around ear, cheekbone, sore glands on right side, balance loss. Taken Ibuprofen, Paracetamol. No relief. Treatment?

Hi my name is chris, and I ve been experiencing a throbbing pain around my ear and cheekbone it s very painfull and also my glands are sore and tender all down the right side of my face. I feel off balance at times and I m struggling sleeping, if been taking ibuprofen regularary and it s not helping the pain at all I ve also tried paracetemol and nothing seems to work. Could it be something to do with my teeth? Or my glands? I m lost. It s very painfull and I m starting to worry.
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
ENT Specialist 's  Response
FROM THE HISTORY OF PAIN AROUND THE EAR AND PAINFUL GLAND, POSSIBLY YOU ARE SUFFERING FROM ACUTE PAROTITIS. ALTHOUGH THERE ARE OTHER CAUSES BUT MOSTLY IT IS A VIRAL INFECTION AND ITS GOING TO SUBSIDE BY ITSELF. ONLY SYMPTOMATIC MANAGEMENT IS REQUIRED EG, ANALGESICS AND ANTIINFLAMATORY DRUGS, HOT FOMENTATION, MASSAGE FROM LATERAL TO MEDIAL SIDE OVER THE GLAND AND ALSO TAKE LOT OF FLUIDS. IF IT DOESN'T SUBSIDE WITHEN A WEEK'S TIME THEN CONSULT YOUR DOCTOR. IF PUS CAN BE EXPRESSED FROM THE DUCT OF THE GLAND, THEN YOUR DOCTOR CAN COLLECT THE PUS SEND THE PUS FOR CULTURE AND SENSTIVITY AND PRESCRIBE THE REQUIRED MEDICATION.
Answered: Fri, 31 Aug 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor